# SDR SIMA2012040001

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 19,973 hours, 14,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3865 THE CREW REPORTED THE HANDRAIL PIN ON AFT SIDE OF MAIN PASSENGER DOOR IS VERY DIFFICULT TO STOW IN HOLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBRICATE DOOR MAIN PASSENGER HANDRAIL PIN NO DEFECT NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
